# SDR DL72S950943

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, NR 6 SLAT I/B TRACK I/B    AND O/B SPAR STIFFENER ANGLES CRACKED 2 INCHES.  REPLACED STIFFENERS PER MM 57-20-21 PG 813.
